# SDR AALA201612089002

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 59,561 hours, 22,244 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE L1 DOOR SLIDE DID NOT INDICATE ARMED. AIRCRAFT WAS PRESSURIZING NORMALLY. MAINTENANCE CLEANED DEBRIS FROM L1 DOOR TRACK, CYCLED DOOR AND ARMING MECHANISM SEVERAL TIMES. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
